# SDR 00561

- Difficulty date: August 23, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Track
- Part number: TYPICAL
- Condition: Corroded
- Location: Bs600 To Bs680
- Component: Equip/Furn, Boeing, B727223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: SEAT TRACK CORRODED FROM BS 660 TO BS 680 RBL24CORRECTIVE ACTION: REMOVED CORRODED SEAT TRACK BS660-700 RBL24 & INSTALLED REPAIR EXT. 1520-792 IAW 727 SRM 51-30-2, 53-10-2, 53-10-5
